UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotics for a singularly perturbed GUE, Painlevé III, double-confluent Heun equations, and small eigenvalues Journal article
Journal of Mathematical Physics, 2022,Volume: 63
Authors:  Jianduo Yu;  Chuanzhong Li;  Mengkun Zhu;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Painlevé V for a Jacobi unitary ensemble with random singularities Journal article
Applied Mathematics Letters, 2021,Volume: 120
Authors:  Zhu, Mengkun;  Li, Chuanzhong;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/12/08
Jacobi Unitary Ensembles  Ladder Operators  Orthogonal Polynomials  Painlevé v  
The smallest eigenvalue of large Hankel matrices generated by a singularly perturbed Laguerre weight Journal article
Journal of Mathematical Physics, 2020,Volume: 61,Issue: 7
Authors:  Zhu,Mengkun;  Chen,Yang;  Li,Chuanzhong
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09